Home Blog Heroin Rehab CLONAZEPAM ADDICTION

CLONAZEPAM ADDICTION

clonazepam addiction

Clonazepam (commonly known as “Klonopin”) is a powerful drug known as a benzodiazepine; some people become addicted to it in as little as a month. Many people have formed an addiction to Clonazepam by simply taking the amount prescribed by their doctor. Clonazepam blocks special receptors in the brain to reduce stress and anxiety. When a person becomes addicted to the drug, their brain is no longer able to create  feelings of calmness and relaxation without it. This is why people addicted to Klonopin have a hard time quitting and are unable to function normally when they don’t have it.

Some signs that you may be addicted to Clonazepam addiction are:

  • – Continual cravings for Clonazepam
  •  
  • – Using Klonopin despite its negative effects
  •  
  • – Having the desire to quit but being unable to 
  •  
  • – Losing interest in professional or social obligations
  •  
  • – Developing financial or legal issues

Although Clonazepam is effective in treating serious medical problems such as epilepsy, it is also a potent drug that has a high likelihood of being abused. Any use of Clonazepam without a legitimate prescription is classified as abuse. At higher than prescribed doses, Clonazepam inhibits the central nervous system greatly. This causes a short, euphoric “high” followed by an intoxicated stupor. Some people crush Clonazepam tablets up into a fine powder and snort them to intensify the drug’s effects.

When someone abuses Clonazepam, or takes doses that are too high or uses it for long time periods, they may exhibit symptoms such as:

  • – Fainting
  •  
  • – Dizziness
  •  
  • – Vertigo
  •  
  • – Impaired cognition
  •  
  • – Numbness
  •  
  • – Confusion
  •  
  • – Slow reaction time
  •  
  • – Impaired judgement
  •  
  • – Decreased libido

Clonazepam is most commonly combined with alcohol to amplify the effects of both drugs, which can lead to respiratory failure and black outs. Some people abuse Clonazepam because it produces hallucinatory effects when taken in large quantities. No matter the reason for abuse, large doses of Klonopin can put users at risk of overdose. As the drug slows the central nervous system, functions like heart rate and breathing are slow and can lead to coma or death.

Signs of a Clonazepam overdose can include:

  • – Unintelligible speech
  •  
  • – Extreme drowsiness
  •  
  • – Reduced attention span
  •  
  • – Memory loss
  •  
  • – Lack of coordination

At Asana Recovery, we understand how difficult recovering from these addictions through our daily work to help those struggling most from this disease. While some may believe they can make it alone, rehabilitation programs are essential in the fight to break dependency. The road ahead is not a smooth or easy one, but you can traverse it if done so with the support of the right team. Counseling and aftercare processes can assist you by addressing the psychological facets that led you to addition and help you build a structure from which to better cope with life without succumbing to addiction.

The supervised detoxification and residential treatment programs at Asana Recovery are offered in a supportive, relaxing, and inspiring environment. We’re deeply committed to ensuring your long-term recovery, and guiding you on your path to a healthier and happier future. There is no better time than now, and we’re always available to speak with you. Call us at (949) 438-4504 to learn more about our comprehensive drug and alcohol addiction treatment program today.

Share:

You may also like